I am going through perimenopause. I had a one day period in December 09...followed by a UTI infection. While I was taking an antibiotic for this, my left breast started feeling really hot and developed a rash around the nipple area. It cleared up in a few days and was replaced with a burning, stinging, pins and needles sensation under my arm and on the outside of the left breast? I'm concerned that this could be cancer? If not does anyone have any idea of what it could be? Possibly hormones because of menopause approaching? Thank you.
Dear Debbie195876, Over the internet without ability to evaluate including physical examination we cannot say for sure what is causing your symptoms, however this is not the usual symptoms associated with breast cancer. There could be a number of other causes for example, the skin like other areas of the body is susceeptible to a variety of irritations and conditions, allergic reaction to the antibiotics etc. It is best to run this by your doctor who can assess in context of your entire situation.
Thank you so much for your response. I'm going for a mammogram on Tuesday, Jan. 26. 2010. I'm thinking I might run this by my doctor before hand though. Thanks again for your answer. I really appreciate your taking the time to respond.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.